| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter address: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the moderately tortuous and severely calcified iliac vein.A 4.0mmx40mmx135cm sterling balloon catheter was advanced for dilation.However, during the second inflation at 6 atmospheres for 15 seconds, the balloon ruptured.The device was removed without problem.The procedure was completed with a different device.There were no patient complications nor injuries reported.